Blackheads Appear All Over The Face.?
Hello doc, I have quite a lot of pockmarks on my face. At first a little, but because I had used dermaroller the intention to eliminate pockmark turned out to be even more numerous. I use 1.5mm at home with acne scarry. After that I use vitacid, initially my face felt firmer and pockmarked also began to disappear due to skin regeneration. But the second week even appeared a lot of blackheads. Now my skin has broken out almost all over my face. Do you think this vitacid can be continued or not?
Dermaroller is a method of accelerating skin regeneration by using a device that has small needles. The principle works is to make small cuts on the skin, which is then expected to trigger the skin to regenerate, so that the acne scars will be reduced. This method should not be done alone and must be carried out by trained health workers. This is to avoid:
Infection due to unclean equipment. Acne scars are getting worse because of improper procedures. Error selection of type of tool. The ointment you mentioned should also not be used carelessly. The ointment contains isotertinoin which is a derivative of retinoids. These drugs include hard drugs and their use must be on the advice of a doctor. Side effects can include dryness of the skin, oral mucosa, lips and nose. Red, peeling, and tender skin, especially when exposed to UV light. Systemic side effects include impaired liver and kidney function. So, you should not use this medicine first, before you consult with a dermatologist.
Keep skin clean by washing your face 2x a day. Use soap that does not make the skin dry, the pH matches the normal pH of the skin, and does not contain fragrance. Use a water-based moisturizer (if your skin is oily type) and always use sunscreen. Stop the consumption of cigarettes and alcohol (if you consume both). Improve your resting patterns and eating patterns. Regular exercise 3-5 times a week.
Hopefully this answer can help you. Regards.